# SDR CALA2025051204617

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 65,505 hours, 24,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHTS INOP ROWS 22-31. REPLACED BATTERY M1670 & M1672. POWER SUPPLY M1672 FUSES CHECK OK. REPLACED BATTERY M1672 POWER SUPPLY. NO HELP. REINSTALLED EQUIPMENT IN ORIGINAL LOCATIONS. REF WDM 33-51-22-3.1 REF SSM 33-51-21-104.1  & WDM 33-51-22-3.1, FOUND POWER SUPPLY M1670 PIN 12 HAS BLOWN FUSE, ENDED UP REPLACING POWER SUPPLY CHARGER M1670, BATTERY & SEVERAL FUSES IN REF AMM 33-51-06/201, NO HELP FUSE KEEPS POPPING. FOUND POWER WIRE PIN 12 ON CONN D10716 SHORTED TO GND. AFTER T/S & ISOLATION FOUND CULPRIT PROX LITE M1388 POWER WIRE SANDWICHED BETWEEN RAIL AND RAIL COVER. PERFORMED WIRE REPAIR REF SWPM 20-10-13. PERFORMED OPS TEST REF AMM TASK 33-51-00-710-801 & AMM 33-51-06/201 ALL TEST PASSED.
